Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Conformal transformations in Riemannian and Hermitian spaces


Author: Kentaro Yano
Journal: Bull. Amer. Math. Soc. 66 (1960), 369-372
DOI: https://doi.org/10.1090/S0002-9904-1960-10456-9
MathSciNet review: 0121743
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. I. Goldberg, Conformal transformations of Kähler manifolds, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 54-58. MR 120596
  • 2. A. Lichnerowicz, Géométrie des groupes de transformations, Paris, 1958. MR 124009
  • 3. S. Tachibana, On almost analytic vectors in almost Kählerian manifolds, Tôhoku Math. J. vol. 11 (1959) pp. 247-265. MR 109329
  • 4. K. Yano, On harmonic and Killing vector fields, Ann. of Math. vol. 55 (1952) pp.38-45. MR 46122
  • 5. K. Yano, Theory of Lie derivatives and its applications, Amsterdam, 1957. MR 88769
  • 6. K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics tudies, vol. 32, 1953. MR 62505


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10456-9

American Mathematical Society